Cyclophosphamide-induced cardiomyopathy in a patient with seminoma and a history of mediastinal irradiation.

@article{Kamezaki2005CyclophosphamideinducedCI,
  title={Cyclophosphamide-induced cardiomyopathy in a patient with seminoma and a history of mediastinal irradiation.},
  author={Kenjirou Kamezaki and Takahiro Fukuda and Shigeyoshi Makino and M. D. N. Harada},
  journal={Internal medicine},
  year={2005},
  volume={44 2},
  pages={120-3}
}
A 17-year-old man with mediastinal seminoma was treated with chemotherapy and mediastinal irradiation therapy. Then he received high-dose chemotherapy containing cyclophosphamide (CY) followed by autologous peripheral blood stem cell transplantation. He suffered from CY-induced cardiomyopathy beginning six days after the administration of high-dose CY. The predictable factors associated with the onset of CY-induced cardiomyopathy are not precisely known. It is suggested that the history of… CONTINUE READING

References

Publications referenced by this paper.
Showing 1-10 of 16 references

Similar Papers

Loading similar papers…